# SDR R61A201705130349

- Difficulty date: May 13, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 24,161 hours, 18,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066803402
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CORROSION WAS FOUND ON THE  FWD CARGO DOOR LOWER FWD AND AFT CORNER SEAL RESTS AROUND SCREW HOLES.  THE SEAL REST WAS FOUND TO BE OUT OF LIMITS AND WAS REPLACED IAW SRM 53-21-11/AD01.
